I started taking tri-sprintec (my first time ever on birth control pills) and on the third day I was one hour late. My period started the next day. It has been less of a heavy flow than my natural period (which is considered heavy) but the flow has not dwindled down over the course of it like it usually would. I continued taking the hormone pills and not the placebo. It is now day six and the flow has not subsided. At this point I feel like I am going to be bleeding forever. I have one week left of my prescription for this pack before placebos. I know I can skip the placebos for this month and keep taking the hormone, but I want to do whatever will get the bleeding out of my system so I can be done with it already. I have set my alarm on my phone so I won't be late. Also, is there a window of time for when to take the pill to avoid this? Is it down to the minute? Can I be ten minutes late? What about ten minutes early? Thanks.
I seriously doubt its from the hour late. Its most likely the break thru bleeding that birth control pills cause at first. Its not your period until you get to the sugar pills. You may have been better off allowing your period in the beginning. I'm a little confused on the length of time you're bleeding, if you just started the pills, why would you have been on sugar pills?
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 11 Jan 2010 • 1 answer
Updated 24 Apr 2012 • 1 answer
Updated 16 Oct 2013 • 1 answer
I was taking tri sprintec for 2 1/2 weeks and took an active pill 5 hours late...a week later I had?
Updated 13 Dec 2013 • 1 answer
Tri-Sprintec - Ive been on tri sprintec birth control pill sonce april 2016. My period is due now im
Updated 15 Aug 2016 • 1 answer